Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Will an height injection before 6 months stunt my growth ?

i went to height injection and he said 6month later inject again if i inject in 3 or 4month i will stunt my growth because not yet 6month.can i stunt my growth if i inject not yet 6month?
Asked On : Thu, 11 Aug 2011
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Welcome to HCM
Read your prob, you have to do nothing for increasing your hight. for it you should take protine n calcium riched diet. should not take any drug, injection or medicine as all of they have side effects. if you not take that injection , it cant effect on your hight. so do not worry.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Ranjitha S C's  Response
Hi welcome to HCM.
for increase height you should not take any medicines,if you not take the injection it wont affect your height.dont worry.follow few things in daily routine it wil help in increses your height.
1)You need to eat a lot of fresh foods so that your body is nourished properly for growth. The proteins that build muscle and lead to more growth need to be constantly restored and renewed in the body.
2)A good multivitamin is essential for everyone’s health,
3)Exercises to gain height include stretching and lengthening exercises.
There are other ways to gain height that include unnatural measures with serious health risks, but they do not have any extra guarantee of success than these natural methods. Instead of suffering serious side effects, you will find your body healthier and better functioning as a result of these methods even if you do not gain any height. That means you have nothing to lose, and everything to gain!
thanks for using HCM FORUM.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor